They all have problems, the only question is how bad the problem is. If you're just starting a medication, did you start slowly working up the dosage or did your psychiatrist just start you on a high dose? Did they try to have you take it at a different time of day? Often on first dosing, a person will get more anxious, for example, before it starts to work. They can be very sedating at first, that's been my experience. Lexapro is known for causing nausea at first, so often it's suggested to be taken with meals. But no matter which one you take, they're either going to help or not, and if they help, you'll probably get unpleasant side effects of one kind of another because that means you metabolized it well. Meds all suck, except sometimes the alternative ***** a lot worse.
Can you be more specific about your problems with it? Then people on the forum can be more helpful.
The Lexipro was BAD. I had a rash on my arm, constant runs, my head was dizzy, and I had arm and leg burning severe. I don't know whats in these drugs but that could drive me crazy. I took it for two days and the dr. said to stop because I was getting a bad reaction. These were not unpleasant these were unbearable. It was only 10 mg pills. I was wondering if anyone else had this problem and switched to another and did'nt have this problem. All the sights say that Lexipro is the newest and has the least amount of side effects. Well, for me it was hell and took two days even on xanax to sibside the symptoms. Never AGAIN!
don't believe that about Lexapro and side effects. That's just pharmaceutical company hype. I read on one website about meds that Lexapro is tolerated pretty well by most, but when it isn't it's really really bad. I'm on Lexapro, and it's pretty easy on me, but then, it doesn't work, either, so it's probably not being metabolized that well. Paxil worked better, but with tons of side effects, and then when I quit it killed me dead. Who knows about these things? All I know is, of all the meds I've taken, only two did anything, and that was imipramine until it stopped working and paxil, and both had a lot of side effects, and then paxil destroyed me when I went off it. Then, there are people who just swim through these things. Nobody understands them, even the manufacturers aren't sure how they work or why, and studies are surprisingly small and short term. Surprised me, anyway, when I got into it.
My heart is with you, but nobody can tell you how you're going to react to any of these meds. It's just too individual.
Paxil was evil to me. lexapro seems to be working... I think.